# SDR CA061016003

- Difficulty date: October 6, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Clamp
- Part number: M8505237
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE CONTROL CLAMP FOUND CRACKED ON ENGINE INSPECTION. REFERENCE AIRCRAFT IPC 71-00-02 FIG 15, ITEM NR 6 THE PART WAS NOT IDENTIFIED BY A SPECIFIC PN MARKED ON THE CLAMP.  SUSPECT POSSIBLE UNAPPROVED PART PREVIOUSLY INSTALLED. (TC NR 20061016003)
